# SDR SWAA2020032719648

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION*** FWD PAX COMP STA348.2 LBL62 WL208.1 L/H AFT GIRTBAR SUPPORT FITTING HAS CORROSION / REMOVED AND REPLACED GIRTBAR SUPPORT FITTING AT L-1 DOOR AFT POSITION FWD POX COMP. F7348.2 LBL 62' WL 208.1' IN REF B737-700 SRM 51-40-02-0G-0 DW#141A5220; FOUND OUT OF LIMITS IN REF B737-700 SRM 53-10-15-1A-1.
